Differential and Integral Equations

Local well-posedness for quadratic nonlinear Schrödinger equations and the ``good'' Boussinesq equation

Nobu Kishimoto and Kotaro Tsugawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The Cauchy problem for 1-D nonlinear Schrödinger equations with quadratic nonlinearities are considered in the spaces $H^{s,a}$ defined by $ \| f \|_{H^{s,a}}=\| (1+|\xi|)^{s-a} |\xi|^a \widehat{f} \|_{L^2}, $ and sharp local well-posedness and ill-posedness results are obtained in these spaces for nonlinearities including the term $u\bar{u}$. In particular, when $a=0$ the previous well-posedness result in $H^s$, $s>-1/4$, given by Kenig, Ponce and Vega (1996), is improved to $s\ge -1/4$. This also extends the result in $H^{s,a}$ by Otani (2004). The proof is based on an iteration argument similar to that of Kenig, Ponce and Vega, with a modification of the spaces of the Fourier restriction norm. Our result is also applied to the ``good'' Boussinesq equation and yields local well-posedness in $H^s\times H^{s-2}$ with $s>-1/2$, which is an improvement of the previous result given by Farah (2009).

Article information

Source
Differential Integral Equations, Volume 23, Number 5/6 (2010), 463-493.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019307

Mathematical Reviews number (MathSciNet)
MR2654246

Zentralblatt MATH identifier
1240.35513

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Kishimoto, Nobu; Tsugawa, Kotaro. Local well-posedness for quadratic nonlinear Schrödinger equations and the ``good'' Boussinesq equation. Differential Integral Equations 23 (2010), no. 5/6, 463--493. https://projecteuclid.org/euclid.die/1356019307


Export citation